# SDR CALA2018092801995

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 93,619 hours, 12,510 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: N17120501AD0339
- Condition: Dirty
- Location: #409
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN 409 CREATED SMOKE WHEN ON. IRO DETERMINED POSSIBLE GREASE I N OVEN MEET CREW ON ARRIVAL , SHE TOLD ME THAT WAS NO REAL SMOKE BUT A SMELL LIKE TOASTED BREAD BURNED. SMELL IS FROM OVEN FAN IMPREGNATED WITH FOOD GREASE, CLEANED, NO INSPECTED OVEN 409 FROM BEHIND AND INSIDE ,CONFIRMED SOURCE OF HELP, NEEDS OVEN REPLACEMENT, CB PULLED AND COLLARED. REF AMM ADD EMP:U355926 05-51-58-800-801C3. NOC      DESK: 777  NAME: MELANIE              DATE: 26-SEP-18- TOMC APPROVED. OVEN 409 INOP. OVEN PLACED ON MEL 2520AV ADD EMP:U255926
